Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On primolut course for painful periods, have sudden bleeding, used primolut also as an emergency contraceptive. What could the cause be?

Hi, my period ended on the 7th of december, my doctor has prescribed primolut-n as i experience painful periods, so i take it 10days before my period everyday since a month..however I had protected sex on the 12th and made a stupid mistake and took primolut-n as a precaution (later realised that it isnt an emergency contraceptive )..I have been experiencing sudden bleeding since the last 3days..and im scared..what could iit be? Is it coz of the random timing of the medicine?? PLEASE GIVE ME AN ANSWER ASAP..WORRIIIEDDD!!
Asked On : Sat, 22 Dec 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor